# SDR DALA2022112107473

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,419 hours, 29,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 REPAIR TO FUSELAGE SKIN EXTERNAL DOUBLER AT STA 660 & 760, S-4R & S-4L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 595659-14 REV A, SECTION III. CORRECTIVE ACTION: REF ERA 595659-14 REV C. (2500217)
